RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 9, Number 4  


Surfaces Given with the Monge Patch in $\mathbb{E}^{4}$
B. Bulca, K. Arslan
435
A Remark on Condensation of Singularities
J.-D. Hardtke
448
Lie Invariant Shape Operator for Real Hypersurfaces in Complex Two-Plane Grassmannians II
I. Jeong, E. Pak, Y. J. Suh
455
Eigenfunctions of the Cosine and Sine Transforms
V.  Katsnelson
476
Analogs of Generalized Resolvents for Relations Generated by a Pair of Differential Operator Expressions One of which Depends on Spectral Parameter in Nonlinear Manner
V. Khrabustovskyi
496
On Non-Gaussian Limiting Laws for Certain Statistics of Wigner Matrices
A. Lytova
536
On the Skitovich–Darmois Theorem for $\mathbf{a}$-Adic Solenoids
I. P. Mazur
582
Integral Transforms with Non-separated Variables and Discontinuous Coefficients
O. E. Yaremko
594
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020